# SDR RAIA0005006

- Difficulty date: May 5, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 9,542 hours, 9,882 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: L8602328
- Condition: Leaking
- Location: Rt Engine Oil
- Part time: 9,542 hours, 9,882 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

7120-STL  RIGHT OIL PRESSURE CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE OIL COOLER.
